Research output: Contribution to journal › Article › peer-review
For the phase transition variational problem in continuum mechanics we prove the existence of the phase transition temperature independent of the domain occupied by a two-phase medium and obtain two-sided estimates for these temperatures.
| Original language | English |
|---|---|
| Pages (from-to) | 434-443 |
| Number of pages | 10 |
| Journal | Journal of Mathematical Sciences (United States) |
| Volume | 261 |
| Issue number | 3 |
| DOIs | |
| State | Published - Feb 2022 |
ID: 93168680